Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking acid reflex medicines for stomach gurgling, vomiting, nausea and diarrhea but no relief. Solution?

My stomach gurgles often, sometimes I can t sleep. Vomited a couple of times, have nausea and diarreah often. The constant bother is the gurgling, popping and unsettling in my stomach. Went to doctor, she referred me to a gastreonologist... colonoscopy and edonscopy both negative, except for some stomach lining irritation, etc...Doctor put me on some acid reflux meds that I took for 30 help AT ALL......stomach even seems to rumble more.
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, thank you for posting.

I have gone through your query and I understand your concerns.

Your symptoms are caused by IBS(Irritable bowel syndrome).

To treat IBS you should follow these guidelines:
1. Eliminate spicy foods and acidic foods from your diet.
2. Avoid alcoholic drinks, carbonated drinks, coffee and milk.
3. Quit smoking cigarettes(if you do smoke).
4. Reduce the amount of fiber in your diet.
5. Take antacid medicines such as Nexium.

Contact your gastroenterologist.

All the best.
Dr. Behar.
Answered: Sun, 22 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor